Header menu link for other important links
Complete and cycle graph covers in a zero divisor graph
A. Kuppan,
Published in Research Publication
Volume: 9
Issue: 8
Pages: 5965 - 5970
Let R be a commutative ring and let Γ(Zn ) be the zero divisor graph of a commutative ring R, whose vertices are non-zero zero divisors of Zn, and such that the two vertices u, v are adjacent if n divides uv. In this paper, we introduce the concept of Decomposition of Zero Divisor Graph in a commutative ring and also disscuse the some special cases of Γ(Z22p2 ), Γ(Z32p2 ), Γ(Z52p2 ), Γ(Z72p2 ) and Γ(Zp2q2 ). © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication